# SDR UIEA2018071201445

- Difficulty date: July 12, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,544 hours, 19,202 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU INOP. WHILE SEARCHING FOR SOURCE OF SMELL PERFORMED GVI OF LEFT PACK AS PER AMM 21-51-00 FOUND EVIDENCE OF OIL AT DUCT FWD OF AC BEFORE TRIM AIR VALVE, LT PACK CLEAN OIL ON AN DIN DUCTS AS PER AMM 21-00-21, CLEANED RESIDUAL OIL IN MIXING MANIFOLD AS PER AMM 20-30-02 , TOOK AIRCRAFT OUT FOR HIGH POWER RUNS WITH NO ODOR DETECTED.
